MAUDE Adverse Event Report: INTELEPACS; PICTURE ARCHIVING AND COMMUNICATION SYSTEM

INTELEPACS; PICTURE ARCHIVING AND COMMUNICATION SYSTEM
Model Number INTELEPACS
Medical Device Problem Code Loss of Data (2903)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
All versions of intelepacs software with specific misconfiguration to perform html normalization on outbound plain text report could cause reports to be truncated.The issue may be triggered by the presence of the less than character (<) in a plain text report received from an external system.When a report is being forwarded externally to a third system, an incorrectly configured html tag normalization step may erroneously treat unescaped less than (<) signs as tags and remove the text that follows until the next greater than (>) sign from the original report received by intelepacs.The impact of the problem is limited to specific outbound communication channels that are misconfigured.Furthermore, the reports stored in intelepacs are not impacted by this issue, and their entire content can be accessed within intelepacs.

Brand Name
INTELEPACS
Common Device Name
PICTURE ARCHIVING AND COMMUNICATION SYSTEM
MDR Report Key12182909
Report Number9615916-2021-00001
Device Sequence Number19850241
Product Code LLZ
UDI-Device IdentifierB228INTELEPACS0
UDI-PublicB228INTELEPACS0
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K192176
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberINTELEPACS
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/29/2021
Initial Report FDA Received Date07/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1